Life Abroad

Pain Relief

Bringing your own pain relievers from your home country can be expensive, and if you tend to bring large amounts, a lot of it may expire before you even get a chance to use it.

Luckily, you can find either the same or comparable pain relievers in Japan at any local drug store.

Select an active ingredient from the left or scroll through to see the whole list of the most popular pain relievers in Japan.

If you take an MAOI, warfarin, blood pressure medication, or any other regular medication for a mental or physical disease or condition, are pregnant, nursing, or simply not sure, consult your doctor before taking any over-the-counter medication.

Japanese OTC labels often do not provide medication-specific warnings, so if you're unsure of drug interactions, be safe and ask your doctor before taking anything.

Acetaminophen Aspirin Ibuprofen Loxoprofen Combination treatment
adding friends

Can't find what you're looking for? Click here to let us know and we'll add it.

Acetaminophen

This NSAID (non-steroidal anti-inflammatory drug) is common in the U.S. and other countries, but in Japan is difficult to obtain without a prescription.


Norshin White

Norshin White (for treatment of pain related to headaches, menstrual cramps, and toothaches)

Active ingredients ( per 2 tablets ):

  • Acetaminophen (pain reliever) 300mg
  • Ethenzamide (NSAID pain reliever) 380mg
  • Anhydrous caffeine (stimulant) 60mg


Inactive ingredients:

Al silicate, Ca glycerophosphate, partially pregelatinized starch, hydroxypropyl cellulose, povidone, Mg stearate


Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 2 times daily. Do not exceed 4 tablets in 24 hours.

Children under 15 should not take this medicine.



  1. The following people should not use this medicine:
    • Persons who have had allergic symptoms due to this drug or component of this drug.
    • Persons who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives
  4. Do not drink before and after taking
  5. Do not use for a long time


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:
  1. A Person who has been treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. An elderly person
  4. A person who has had allergic symptoms due to drugs.
  5. Person who received the next diagnosis.
  6. Heart disease, kidney disease, liver disease, gastric and duodenal ulcer


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.


Japanese source: https://arax.co.jp/seihin/files/ippan/norshin/07_norshin.pdf






Norshin Tablets

Norshin Tablets (for treatment of pain, headaches and fever)

Active ingredients ( per 1 tablet ):

  • Acetaminophen (pain reliever) 300mg
  • Ethenzamide (NSAID pain reliever) 160mg
  • Anhydrous caffeine (stimulant) 70mg


Inactive ingredients:

Hydroxypropyl cellulose, Ca silicate, pregelatinized starch, Mg stearate


Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Doses should not be taken within 4 hours of each other.

Children under 15 should not take this medicine.



  1. The following people should not use this medicine:
    • Persons who have had allergic symptoms due to this drug or component of this drug.
    • Persons who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives
  4. Do not drink before and after taking
  5. Do not use for a long time


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:
  1. A Person who has been treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. An elderly person.
  4. A person who has had allergic symptoms due to drugs.
  5. Person who received the next diagnosis.
  6. Heart disease, kidney disease, liver disease, gastric and duodenal ulcer


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.


Japanese source: https://arax.co.jp/seihin/files/ippan/norshin/04_norshin.pdf






Norshin Pure for CHILDREN

Norshin Pure for CHILDREN

Active ingredients ( per 2 tablets ):

  • Acetaminophen (pain reliever) 200mg
  • Apronal (sedative) 30mg
  • Anhydrous caffeine (stimulant) 40mg


Inactive ingredients:

Cellulose, hydroxidic propyl cellulose, anhydrous calcium carbonate, CMC-Ca, stearic acid Mg, carnauba wax, hypromellose, titanium oxide


Instructions for use:

Children age 11 to 15: Take 2 tablets with cold or tepid water every 4 to 6 hours, up to 3 times per day. Do not exceed 6 tablets per day.

Children age 7 to 11: Take 1 tablet with cold or tepid water every 4 to 6 hours, up to 3 times per day. Do not exceed 3 tablets per day.

Children under 7 should not take this medicine.



  1. The following people should not use this medicine:
    • People who have had allergic symptoms due to this drug or components of this drug.
    • People who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
    • Children under 15 years of age.
    • Pregnant women within 12 weeks of the expected date of delivery.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives, motion sickness medicine


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:
  1. A person who is being treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. Breastfeeding
  4. An elderly person.
  5. A person who has had allergic symptoms due to drugs.
  6. A Person who has been diagnosed with any of the following:
  7. Heart disease, kidney disease, liver disease, or gastric/duodenal ulcers
  8. A person who has had any of the following:
  9. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.
  5. Do not place the product in a hot place, such as in a car.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.


Japanese source: https://arax.co.jp/seihin/files/ippan/norshin/02_norshin.pdf






norshin_pure

Naron Tablets (for treatment of pain and headache)

Active ingredients ( per 2 tablets ):

  • Acetaminophen (pain reliever) 265mg
  • Ethenzamide (NSAID pain reliever) 300mg
  • Bromisoval (sedative) 200mg
  • Anhydrous caffeine (stimulant) 50mg


Inactive ingredients:

Cellulose, carmellose Ca, hydroxypropyl cellulose, Mg stearate, hydrogenated oil


Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Doses should not be taken within 4 hours of each other.

Children ages 8~14: Take 1 tablets with cold or tepid water after meals, up to 3 times daily. Do not exceed 3 tablets in 24 hours. Doses should not be taken within 4 hours of each other.

Children under 8 should not take this medicine.

  1. The following people should not use this medicine:
    • People who have had allergic symptoms due to this drug or components of this drug.
    • People who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives, motion sickness medicine
  4. Do not drive or operate machinery after taking this product. Symptoms such as drowsiness and blurred vision may occur.
  5. Do not consume alcohol before and after using this medication.
  6. This product is not intended for long-term use.


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:


  1. A person who is being treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. Breastfeeding
  4. An elderly person.
  5. A person who has had allergic symptoms due to drugs.
  6. A Person who has been diagnosed with any of the following:
  7. Heart disease, kidney disease, liver disease, or gastric/duodenal ulcers
  8. A person who has had any of the following:
  9. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.
  5. Do not place the product in a hot place, such as in a car.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Discontinue use if your symptoms do not improve after having used this medication 5 or 6 times, and consult a physician, dentist, pharmacist or registered distributor of this medication. Take the instruction leaflet with you.

The company that makes this product does not provide information in English.


Japanese source: https://www.catalog-taisho.com/explanationbook/04078_Explanation1.pdf




Tylenol A

Tylenol A

Active ingredients (per 1 caplet):

  • Acetaminophen 300mg


Inactive ingredients:

Cellulose, pregelatinized starch, hydroxypropyl cellulose, carboxymethylcellulose calcium, magnesium stearate, hypromellose, D-mannitol, titanium oxide, talc, carnauba wax

Instructions for use:

Adults and children 15 years and over: Take 1 caplet every 4-6 hours as needed for pain, up to 3 times daily. Do not exceed 3 caplets per day. Do not take this medicine with other products containing acetaminophen. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

English source: http://takeda-kenko.jp/en/products/genestu/tylenol.html

Japanese source: http://tylenol.jp/tylenola.html


Sedes V

Sedes V

Active ingredients ( per 1 tablet ):

  • Ethenzamide (NSAID) 200mg
  • Acetaminophen (pain reliever) 80mg
  • Apronal (sedative) 30mg
  • Anhydrous caffeine (stimulant) 40mg
  • Dicethiamine HCl hydrate (Vitamin B1 derivative) 4mg


Inactive ingredients:

carmellose calcium, crystalline cellulose, hydroxypropylcellulose, magnesium stearate

Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily (at least 4 hour intervals). Do not exceed 6 tablets in 24 hours.

Children aged 7-14: Take 1 tablet 3 times daily after meals. Do not exceed 3 tablets per day.

Children under 7 should not take this medicine.

Take with cold or tepid water.
Do not chew.
Do not take on an empty stomach.
Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Do not take this product with other medicines containing the same or similar active ingredients.

Store in a cool, dry place out of direct sunlight.



  1. Do not take this product if you have any of the following histories.
    • A history of allergic symptoms caused by this product or any of the ingredients.
    • A history of asthma after taking this product, other antipyretic analgesics, or cold remedies.
  2. Do not take the following medicines while taking this product:
  3. Other antipyretic analgesics, cold remedies, tranquilizers, motion sickness drugs
  4. Do not operate vehicles or machinery after taking this product. This product may induce drowsiness.
  5. Do not drink alcohol before or after taking this product.
  6. Avoid long-term use of this product.

Cases to consult:

The following people should consult a doctor, dentist, or other physician before taking:

  1. A patient who is in treatment by a doctor or a dentist.
  2. A pregnant woman, or a woman who may be pregnant.
  3. A child (under 15 years old) either definitely or possibly infected with varicella (chickenpox) or influenza.
  4. An elderly person.
  5. A person with a history of allergic symptoms caused by drugs or others.
  6. A patient with any of the following:
  7. Heart disease, kidney disease, liver disease, ulcer in stomach or duodenum.


English source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sv/doc/sv_5_Eng.pdf

Japanese source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sv/doc/SV_6.pdf






Sedes First

Sedes First

Active ingredients ( per 1 tablet ):

  • Ethenzamide (NSAID) 200mg
  • Acetaminophen (pain reliever) 80mg
  • Anhydrous caffeine (stimulant) 40mg
  • Magnesium oxide (antacid) 50mg


Inactive ingredients:

lactose hydrate, carmellose calcium, hydroxypropylcellulose, titanium oxide, croscarmellose sodium, magnesium stearate, hypromellose and triethyl citrate

Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily (at least 4 hour intervals). Do not exceed 6 tablets in 24 hours.

Children aged 7-14: Take 1 tablet 3 times daily after meals. Do not exceed 3 tablets per day.

Children under 7 should not take this medicine.

Take with cold or tepid water.
Do not chew.
Do not take on an empty stomach.
Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Do not take this product with other medicines containing the same or similar active ingredients.

Store in a cool, dry place out of direct sunlight.



  1. Do not take this product if you have any of the following histories.
    • A history of allergic symptoms caused by this product or any of the ingredients.
    • A history of asthma after taking this product, other antipyretic analgesics, or cold remedies.
  2. Do not take the following medicines while taking this product:
  3. Other antipyretic analgesics, cold remedies, tranquilizers, motion sickness drugs
  4. Do not operate vehicles or machinery after taking this product. This product may induce drowsiness.
  5. Do not drink alcohol before or after taking this product.
  6. Avoid long-term use of this product.

Cases to consult:

The following people should consult a doctor, dentist, or other physician before taking:

  1. A patient who is in treatment by a doctor or a dentist.
  2. A pregnant woman, or a woman who may be pregnant.
  3. A child (under 15 years old) either definitely or possibly infected with varicella (chickenpox) or influenza.
  4. An elderly person.
  5. A person with a history of allergic symptoms caused by drugs or others.
  6. A patient with any of the following:
  7. Heart disease, kidney disease, liver disease, ulcer in stomach or duodenum.


English source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sf/doc/sf_3_Eng.pdf

Japanese source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sf/doc/SF_4.pdf






Sedes High

Sedes High

Active ingredients ( per 1 tablet ):

  • Propyphenazone (pain reliever, fever reducer) 75mg
  • Acetaminophen (pain reliever) 125mg
  • Apronal (sedative) 30mg
  • Anhydrous caffeine (stimulant) 25mg


Inactive ingredients:

carmellose calcium, croscarmellose sodium, povidone, magnesium stearate, crystalline cellulose, corn starch, lactose hydrate, and hydroxypropylcellulose.

Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily (at least 4 hour intervals). Do not exceed 6 tablets in 24 hours.

Children under 15 should not take this medicine.

Keep this medicine out of reach of children.

Take with cold or tepid water.
Do not chew.
Do not take on an empty stomach.
Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Do not transfer the tablets from the PTP sheet to another container (This may cause misuse or quality degradation of the product).

Do not take any expired product.
Do not take this product with other medicines containing the same or similar active ingredients.

Store in a cool, dry place out of direct sunlight.



  1. Do not take this product if you have any of the following histories.
    • A history of allergic symptoms caused by this product or any of the ingredients.
    • A history of asthma after taking this product, other antipyretic analgesics, or cold remedies.
  2. Do not take the following medicines while taking this product:
  3. Other antipyretic analgesics, cold remedies, tranquilizers, motion sickness drugs
  4. Do not operate vehicles or machinery after taking this product. This product may induce drowsiness.
  5. Do not drink alcohol before or after taking this product.
  6. Avoid long-term use of this product.

Cases to consult:

The following people should consult a doctor, dentist, or other physician before taking:

  1. A patient who is in treatment by a doctor or a dentist.
  2. A pregnant woman, or a woman who may be pregnant.
  3. A child (under 15 years old) either definitely or possibly infected with varicella (chickenpox) or influenza.
  4. An elderly person.
  5. A person with a history of allergic symptoms caused by drugs or others.
  6. A patient with any of the following:
  7. Heart disease, kidney disease, liver disease, ulcer in stomach or duodenum.


English source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sh/doc/sedesh_16_Eng.pdf

Japanese source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sh/doc/SH_18.pdf






New Sedes

New Sedes

Active ingredients ( per 1 tablet ):

  • Ethenzamide (NSAID) 200mg
  • Acetaminophen (pain reliever) 80mg
  • Apronal (sedative) 30mg
  • Anhydrous caffeine (stimulant) 40mg


Inactive ingredients:

lactose hydrate, carmellose calcium, croscarmellose sodium, hydroxypropylcellulose, and magnesium stearate.

Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily (at least 4 hour intervals). Do not exceed 6 tablets in 24 hours.

Children aged 7-14: Take 1 tablet with cold or tepid water after meals, up to 3 times daily (at least 4 hour intervals). Do not exceed 3 tablets in 24 hours.

Children under 7 should not take this medicine.

Keep this medicine out of reach of children. Take with cold or tepid water.

Do not chew.
Do not take on an empty stomach.
Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Do not transfer the tablets from the PTP sheet to another container (This may cause misuse or quality degradation of the product).
Do not take any expired product. Do not take this product with other medicines containing the same or similar active ingredients.

Store in a cool, dry place out of direct sunlight.



  1. Do not take this product if you have any of the following histories.
    • A history of allergic symptoms caused by this product or any of the ingredients.
    • A history of asthma after taking this product, other antipyretic analgesics, or cold remedies.
  2. Do not take the following medicines while taking this product:
  3. Other antipyretic analgesics, cold remedies, tranquilizers, motion sickness drugs.
  4. Do not operate vehicles or machinery after taking this product. This product may induce drowsiness.
  5. Do not drink alcohol before or after taking this product.
  6. Avoid long-term use of this product.

Cases to consult:

The following people should consult a doctor, dentist, or other physician before taking:

  1. A patient who is in treatment by a doctor or a dentist.
  2. A pregnant woman, or a woman who may be pregnant.
  3. A child (under 15 years old) either definitely or possibly infected with varicella (chickenpox) or influenza.
  4. An elderly person.
  5. A person with a history of allergic symptoms caused by drugs or others.
  6. A patient with any of the following:
  7. Heart disease, kidney disease, liver disease, ulcer in stomach or duodenum.


English source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/ns/doc/sedes_16_Eng.pdf

Japanese source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/ns/doc/NS_17.pdf






Sedes Cure

Sedes Cure

Active ingredients ( per 1 tablet ):

  • Ibuprofen (NSAID pain reliever) 75mg
  • Apronal (sedative) 30mg
  • Anhydrous caffeine (stimulant) 40mg


Inactive ingredients:

crystalline cellulose, corn starch, light anhydrous silicic acid, pregelatinized starch, low-substituted hydroxypropylcellulose, talc, magnesium stearate, hypromellose, polyethylene glycol 6000, titanium oxide and carnauba wax.

Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily (at least 4 hour intervals). Do not exceed 6 tablets in 24 hours.

Children under 15 should not take this medication.

Keep this medicine out of reach of children.

Take with cold or tepid water.
Do not chew.
Do not take on an empty stomach.
Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Do not transfer the tablets from the PTP sheet to another container (This may cause misuse or quality degradation of the product).
Do not take any expired product.

Do not take this product with other medicines containing the same or similar active ingredients.

Store in a cool, dry place out of direct sunlight.



  1. Do not take this product if you have any of the following histories.
    • A history of allergic symptoms caused by this product or any of the ingredients.
    • A history of asthma after taking this product, other antipyretic analgesics, or cold remedies.
    • A Child under 15 years old
    • A pregnant woman within 12 weeks of the estimated of delivery date
  2. Do not take the following medicines while taking this product:
  3. Other antipyretic analgesics, cold remedies, tranquilizers, motion sickness drugs
  4. Do not operate vehicles or machinery after taking this product. This product may induce drowsiness.
  5. Do not drink alcohol before and after taking this product.
  6. Avoid long-term use of this product.

If you correspond to any of the following, ask your doctor, dentist, pharmacist, or certified drug salesperson:

  1. A patient who is in treatment by a doctor or a dentist.
  2. A pregnant woman, or a woman who may be pregnant.
  3. A lactating mother
  4. An elderly person.
  5. A person with a history of allergic symptoms caused by drugs or others.
  6. A patient with any of the following:
  7. Heart disease, kidney disease, liver disease, systemic lupus erythematosus or mixed connective tissue disease
  8. A history of any of the following:
  9. Gastric and/or duodenal ulcer, ulcerative colitis or Crohn 's disease


English source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sc/doc/sc_5_Eng.pdf

Japanese source: http://www.shionogi-hc.co.jp/wellness/medicine/pain/sc/doc/SC_6.pdf






Aspirin

This common NSAID is highly available in drug stores and is cheaper than other pain relievers. The most commonly used brand is Bufferin, though Bayer and some smaller brands do exist, but may be hard to find depending on where you live.


bufferin_regular

Bufferin A

Active ingredients (per 1 tablet):

  • Acetylsalicylic acid (aspirin) 330mg
  • Synthetic hydrotalcite (antacid) 100mg


Inactive ingredients (per 1 tablet):

Corn starch, magnesium stearate, hydroxypropylmethyl cellulose, titanium oxide, polyethylene glycol, blue #1.
** this is a non-pyrazolone medication

Instructions for use:

Adults and children 15 years and over: Take 2 tablets every 6 to 8 hours, up to twice daily. Do not exceed 4 tablets per 24 hours. Avoid taking this medicine on an empty stomach. If symptoms persist for more than 10 days, see a physician.Do not take this medicine with other products containing aspirin.
Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

English source: https://www.lion.co.jp/en/products/html/pro_d008.htm

Aspirin precautions: The company that makes this product does not have precautions on Bufferin A in English. The following link is to general precautions regarding aspirin products.

English precautions: http://www.webmd.com/drugs/2/drug-1082-3/aspirin-oral/

Japanese source: http://www.bufferin.net/a/product.htm



Ibuprofen

While this NSAID is widely available and inexpensive in other countries, it is quite expensive in Japan, averaging ¥100 or more per capsule/tablet.



norshin_pure

Norshin Pure

Active ingredients ( per 1 tablet ):

  • Ibuprofen (NSAID pain reliever) 150mg
  • Apronal (sedative) 60mg
  • Anhydrous caffeine (stimulant) 80mg


Inactive ingredients:

Silica, hydroxypropyl cellulose, croscarmellose sodium, cellulose, magnesium stearate, hypromellose, titanium oxide, talc, polyethylene glycol, carnauba wax



Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water, up to 3 times daily. Do not exceed 6 tablets in 24 hours.

Children under 15 should not take this medicine.

  1. The following people should not use this medicine:
    • People who have had allergic symptoms due to this drug or components of this drug.
    • People who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
    • Children under 15 years of age.
    • Pregnant women within 12 weeks of the expected date of delivery.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives, motion sickness medicine
  4. Do not operate vehicles or machinery after taking this product as it may cause drowsiness.
  5. Do not drink alcohol before or after taking
  6. This medicine is not intended for long-term use


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:


  1. A person who is being treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. Breastfeeding
  4. An elderly person.
  5. A person who has had allergic symptoms due to drugs.
  6. A Person who has been diagnosed with any of the following:
  7. Heart disease, kidney disease, liver disease, whole body Erythematosus, mixed connective tissue disease
  8. A person who has had any of the following:
  9. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.
  5. Do not place the product in a hot place, such as in a car.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.



Japanese source: https://arax.co.jp/seihin/files/ippan/norshin/01_norshin.pdf




norshin_pure

Naron Ace R (for treatment of pain, headaches, and fever)

Active ingredients ( per 2 tablets ):

  • Ibuprofen (NSAID pain reliever) 144mg
  • Ethenzamide (NSAID pain reliever) 84mg
  • Bromisoval (sedative) 200mg
  • Anhydrous caffeine (stimulant) 50mg
  • Aluminum hydroxide, dried (USP) 66.7mg


Inactive ingredients:

Hydroxypropyl cellulose, Ca silicate, pregelatinized starch, Mg stearate, Anhydrous silicate, Hydroxypropyl cellulose, Cellulose, Hypromellose, Croscarmellose Sodium, Magnesium Stearate, Lactose, Brilliant Blue FCF, Talc



Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Doses should not be taken within 4 hours of each other.

Children under 15 should not take this medicine.

  1. The following people should not use this medicine:
    • People who have had allergic symptoms due to this drug or components of this drug.
    • People who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
    • Children under 15 years of age.
    • Pregnant women within 12 weeks of the expected date of delivery.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives, motion sickness medicine
  4. Do not drive vehicles or operate machinery while using this product, as it may cause sleepiness and blurred vision.
  5. Do not drink alcohol before or after taking this medicine.
  6. Do not use this medication for a prolonged period of time. Do not use for more than 5 days.


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:


  1. A person who is being treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. Breastfeeding
  4. An elderly person.
  5. A person who has had allergic symptoms due to drugs.
  6. A Person who has been diagnosed with any of the following:
  7. Heart disease, kidney disease, liver disease, whole body Erythematosus, mixed connective tissue disease
  8. A person who has had any of the following:
  9. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.
  5. Do not place the product in a hot place, such as in a car.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.



Japanese source: https://www.catalog-taisho.com/explanationbook/04096_Explanation1.pdf




norshin_pure

Naron Ace T

Active ingredients ( per 2 tablets ):

  • Ibuprofen (NSAID pain reliever) 144mg
  • Ethenzamide (NSAID pain reliever) 84mg
  • Bromisoval (sedative) 200mg
  • Anhydrous caffeine (stimulant) 50mg


Inactive ingredients:

Anhydrous silicate, Hydroxypropyl cellulose,Hypromellose, croscarmellose sodium, Talc, magnesium stearate, lactose, Food yellow No.5, Cellulose



Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Doses should not be taken within 4 hours of each other.

  1. The following people should not use this medicine:
    • People who have had allergic symptoms due to this drug or components of this drug.
    • People who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
    • Children under 15 years of age.
    • Pregnant women within 12 weeks of the expected date of delivery.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives, motion sickness medicine
  4. Do not drive or operate machinery after taking this product. Symptoms such as drowsiness and blurred vision may occur.
  5. Do not consume alcohol before and after using this medication.
  6. This product is not intended for long-term use.


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:


  1. A person who is being treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. Breastfeeding
  4. An elderly person.
  5. A person who has had allergic symptoms due to drugs.
  6. A Person who has been diagnosed with any of the following:
  7. Heart disease, kidney disease, liver disease, or gastric/duodenal ulcers
  8. A person who has had any of the following:
  9. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.
  5. Do not place the product in a hot place, such as in a car.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Discontinue use if your symptoms do not improve after having used this medication 5 or 6 times, and consult a physician, dentist, pharmacist or registered distributor of this medication. Take the instruction leaflet with you.

The company that makes this product does not provide information in English.



Japanese source: https://www.catalog-taisho.com/explanationbook/04089_Explanation1.pdf




norshin_pure

Naron Ace

Active ingredients ( per 2 tablets ):

  • Ibuprofen (NSAID pain reliever) 144mg
  • Ethenzamide (NSAID pain reliever) 84mg
  • Bromisoval (sedative) 200mg
  • Anhydrous caffeine (stimulant) 50mg


Inactive ingredients:

Anhydrous silicate, Hydroxypropyl cellulose, Cellulose, Hypromellose, Talc, Magnesium stearate, Food yellow No.5



Instructions for use:

Adults and children 15 years and over: Take 2 tablets with cold or tepid water after meals, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Doses should not be taken within 4 hours of each other.

  1. The following people should not use this medicine:
    • People who have had allergic symptoms due to this drug or components of this drug.
    • People who have had asthma caused by taking this drug or other antipyretic analgesics, cold medicine.
    • Children under 15 years of age.
    • Pregnant women within 12 weeks of the expected date of delivery.
  2. While taking this drug, please do not take any of the following medicines
  3. Other antipyretic analgesics, cold medicine, sedatives, motion sickness medicine
  4. Do not drive or operate machinery after taking this product. Symptoms such as drowsiness and blurred vision may occur.
  5. Do not consume alcohol before and after using this medication.
  6. This product is not intended for long-term use.


Please consult your doctor, dentist, pharmacist or registered seller before taking if you are:


  1. A person who is being treated by a doctor or dentist.
  2. A person who is considered to be pregnant or pregnant.
  3. Breastfeeding
  4. An elderly person.
  5. A person who has had allergic symptoms due to drugs.
  6. A Person who has been diagnosed with any of the following:
  7. Heart disease, kidney disease, liver disease, or gastric/duodenal ulcers
  8. A person who has had any of the following:
  9. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease


Storage and Handling Precautions

  1. Please keep in a cool place with little moisture and no direct sunlight.
  2. Please keep out of reach of children.
  3. Do not replace in other containers (can cause misuse or change in quality).
  4. Do not take expired products.
  5. Do not place the product in a hot place, such as in a car.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Discontinue use if your symptoms do not improve after having used this medication 5 or 6 times, and consult a physician, dentist, pharmacist or registered distributor of this medication. Take the instruction leaflet with you.



English precautions: http://www.webmd.com/drugs/2/drug-5166-9368/ibuprofen-oral/

Japanese source: https://www.catalog-taisho.com/explanationbook/04076_Explanation1.pdf




ringl_150_ gelcaps

Ringl IB

Active ingredients (per 1 capsule):

  • Ibuprofen 150mg


Inactive ingredients:

Poysorbate 80, potassium hydroxide, gelatin, succinylated gelatin, corn starch derived sugar alcohol, yellow #3

Instructions for use:

Adults and children 15 years and over: Take 1 capsule every 4-6 hours as needed for pain, up to 3 times daily. Do not take this medicine with other products containing ibuprofen. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Ibuprofen precautions: The company that makes this product does not have precautions on Ringl IB in English. The following link is to general precautions regarding ibuprofen products.

English precautions: http://www.webmd.com/drugs/2/drug-5166-9368/ibuprofen-oral/

Japanese source: http://search.sato-seiyaku.co.jp/pdf/rg.pdf



ringl_200_ gelcaps

Ringl IB 200

Active ingredients (per 1 capsule):

  • Ibuprofen 200mg


Inactive ingredients:

Poysorbate 80, potassium hydroxide, gelatin, succinylated gelatin, corn starch derived sugar alcohol, yellow #3

Instructions for use:

Adults and children 15 years and over: Take 1 capsule every 6-8 hours as needed for pain, up to 2 times daily.
Do not take this medicine with other products containing ibuprofen. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Ibuprofen precautions:

The company that makes this product does not have precautions on Ringl IB in English. The following link is to general precautions regarding ibuprofen products.

English precautions: http://www.webmd.com/drugs/2/drug-5166-9368/ibuprofen-oral/

Japanese source: http://search.sato-seiyaku.co.jp/pdf/rg200.pdf


Ringl IB 200 tablets

Ringl IB 200 tablets

Active ingredients (per 1 tablet):

  • Ibuprofen 200mg


Inactive ingredients:

Silicon dioxide, hydroxypropyl cellulose, aluminum silicate, croscarmellose sodium, magnesium stearate, hypromellose, titanium oxide

Instructions for use:

Adults and children 15 years and over: Take 1 tablet every 6-8 hours as needed for pain, up to 2 times daily.
Do not take this medicine with other products containing ibuprofen. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Ibuprofen precautions:

The company that makes this product does not have precautions on Ringl IB in English. The following link is to general precautions regarding ibuprofen products.

English precautions: http://www.webmd.com/drugs/2/drug-5166-9368/ibuprofen-oral/

Japanese source: http://search.sato-seiyaku.co.jp/pdf/56.pdf



Loxoprofen

This NSAID is primarily sold in Mexico, South America, and Japan, not to be confused with naproxen sodium (Aleve, etc.), which is not sold in Japan.



Loxonin S

Loxonin S

Active Ingredients (per 1 tablet):

  • Loxoprofen sodium 68.1mg


Inactive ingredients:

Hydroxypropyl cellulose, magnesium stearate, lactose hydrate, anhydrous ferric oxide.

Instructions for use:

Adults and children 15 years and over: Take 1 tablet every 4-6 hours as needed for pain, up to 2 tablets per day. If symptoms persist, a 3rd tablet may be taken.
Do not exceed 3 tablets per 24 hours. Take with hot or cold water.
Do not take this medicine with other products containing loxoprofen sodium. Children under 15 should not take this medicine

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

This medication is only available at the pharmacy counter.

English source: https://www.daiichisankyo-hc.co.jp/package_insert_foreign/pdf/

Japanese source: http://www.daiichisankyo-hc.co.jp/site_loxonin-s/naifuku/


Loxonin S Plus

Loxonin S Plus

Active Ingredients (per 1 tablet):

  • Loxoprofen sodium 68.1 mg
  • Magnesium oxide 33.3mg


Inactive ingredients:

Lactose, cellulose, hydroxypropyl cellulose, croscarmellose sodium, calcium stearate, hypromellose, titanium oxide, anhydrous ferric oxide, carnauba wax

Instructions for use:

Adults and children 15 years and over: Take one tablet at onset of symptoms. Avoid taking on an empty stomach and take with cold or tepid water every 4-6 hours, up to 2 times per day.
If symptoms persist, this medication can be taken up to 3 times in 24 hours. Do not take this medicine with other products containing loxoprofen sodium. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

This medication is only available at the pharmacy counter.

English source: https://www.daiichisankyo-hc.co.jp/package_insert_foreign/pdf/

Japanese source: http://www.daiichisankyo-hc.co.jp/site_loxonin-s/naifuku/products/



Bufferin EX

Bufferin EX

Active ingredients (per 1 tablet):

  • Loxoprofen sodium hydrate 68.1 mg (as loxoprofen sodium anhydride, 60mg)
  • Aluminum hydroxide powder 120mg (antacid)


Inactive ingredients (per 1 tablet):

lactose, hydroxypropyl cellulose, silicon dioxide, magnesium stearate, anhydrous ferric oxide

Instructions for use:

Adults and children 15 years and over: Take 1 tablet twice daily. For persistent symptoms, take no more than 3 times daily. Do not take this medicine with other products containing loxoprofen sodium.
Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Japanese source: http://www.bufferin.net/ex-pain/product/



Combination

Combination pain relievers are medicines that contain more than one active ingredient (excluding antacids). The other active qingredients may include other NSAIDs, caffeine, minerals, or light sedatives. They are often advertised for menstrual pain relief, moderate pain, and strong headaches.



 Bufferin Premium

Bufferin Premium

Active ingredients (per 2 tablets):

  • Ibuprofen 130mg
  • Acetaminophen 130mg
  • Caffeine anhydrous 80mg
  • allylisopropylacetylurea (Apronal) 60mg
  • Aluminum hydroxide powder 70mg


Inactive ingredients (per 2 tablets):

Cellulose, hydroxypropyl cellulose, lactic acid, D-mannitol, dihydrogen phosphate K, silicon dioxide, magnesium stearate, polyvinyl alcohol (partially saponified), talc, titanium oxide, soy lecithin.

Instructions for use:

Adults and children 15 years and over: take 2 tablets every 4+ hours up to 3 times daily with cold or tepid water. Avoid taking on an empty stomach. Do not take this medicine with other products containing acetaminophen or ibuprofen.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Japanese source: http://www.bufferin.net/premium/product/index.htm



bufferin_luna

Bufferin Lunai (advertised for menstrual pain relief)

Active ingredients (per2 tablets):

  • Ibuprofen 130mg
  • Acetaminophen 130mg
  • Caffeine anhydrous 80mg
  • Aluminum hydroxide powder 70mg


Inactive ingredients:

Hydroxypropyl cellulose, D-mannitol, lactic acid, Magnesium stearate, polyvinyl alcohol (partially saponified), titanium oxide, talc, soy lecithin.

Instructions for use:

Adults and children 15 years and over: Take 2 tablets every 4 to 6 hours as needed. Do not exceed 6 tablets per day. Do not take this medicine with other products containing acetaminophen or ibuprofen.
Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

Japanese source: http://www.bufferin.net/lunai/product.htm



Loxonin S Premium

Loxonin S Premium

Active ingredients (per 2 tablets):

  • Loxoprofen sodium 68.1mg
  • Allyl isopropyl acetyl urea (Apronal) 60mg
  • Caffeine anhydrous 50mg
  • Magnesium aluminometasilicate 100mg


Inactive ingredients:

Lactose, cellulose, hydroxypropyl cellulose, croscarmellose sodium, magnesium stearate, hypromellose, titanium oxide, talc, ferric oxide, carnauba wax

Instructions for use:

Children and adults 15 years and over: Take one tablet at onset of symptoms. Avoid taking on an empty stomach and take with cold or tepid water every 4-6 hours, up to 2 times per day.
If symptoms persist, this medication can be taken up to 3 times in 24 hours. Do not take this medicine with other products containing loxoprofen sodium or Apronal. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

This medication is only available at the pharmacy counter.

English source: https://www.daiichisankyo-hc.co.jp/package_insert_foreign/

Japanese source: http://www.daiichisankyo-hc.co.jp/site_loxonin-s/naifuku/products/



Eve A (advertised for menstrual pain relief)

Active ingredients (per 2 tablets):

  • Ibuprofen 150mg
  • Allyl isopropyl acetyl urea (Apronal) 60mg
  • Caffeine anhydrous 80mg


Inactive ingredients:

Croscarmellose sodium, silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose, polyethylene glycol, magnesium stearate, talc, titanium oxide.

Instructions for use:

Adults and children 15 years and over: take 2 tablets with cold or tepid water every 4 to 6 hours, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Do not take this medicine with other products containing ibuprofen or Apronal. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

English source : http://www.ssp.co.jp/eve/en/

Japanese source: http://www.ssp.co.jp/product/all/evea/



Eve A EX (advertised for menstrual pain relief)

Active ingredients (per 2 tablets):

  • Ibuprofen 200mg
  • Allyl isopropyl acetyl urea (Apronal) 60mg
  • Caffeine anhydrous 80mg


Inactive ingredients:

Croscarmellose sodium, silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose, polyethylene glycol, magnesium stearate, talc, titanium oxide.

Instructions for use:

Adults and children 15 years and over: take 2 tablets with cold or tepid water every 4 to 6 hours, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Do not take this medicine with other products containing ibuprofen or Apronal. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

English source : http://www.ssp.co.jp/eve/en/

Japanese source: http://www.ssp.co.jp/product/all/eveaex/



Eve Quick

Eve Quick (advertised for menstrual pain relief)

Active ingredients (per 2 tablets):

  • Ibuprofen 150mg
  • Magnesium Oxide 100mg
  • Allyl isopropyl acetyl urea (Apronal) 60mg
  • Caffeine anhydrous 80mg


Inactive ingredients:

Silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose, polyethylene glycol, magnesium stearate, talc, titanium oxide

Instructions for use:

Adults and children 15 years and over: take 2 tablets with cold or tepid water every 4-6 hours, up to 3 times daily. Do not exceed 6 tablets in 24 hours. Do not take this medicine with other products containing ibuprofen or Apronal. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

English source : http://www.ssp.co.jp/eve/en/

Japanese source: http://www.ssp.co.jp/product/all/eveq/



eve_quickDX

Eve Quick DX (advertised for menstrual pain relief)

Active ingredients (per 2 tablets):

  • Ibuprofen 200mg
  • Magnesium oxide 100mg
  • Allyl isopropyl acetyl urea (Apronal) 60mg
  • Caffeine anhydrous 80mg


Inactive ingredients:

Silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose, polyethylene glycol, magnesium stearate, talc, titanium oxide

Instructions for use:

Adults and children 15 years and over: take 2 tablets with cold or tepid water every 6 to 8 hours, up to 2 times daily. Do not exceed 4 tablets in 24 hours. Do not take this medicine with other products containing ibuprofen or Apronal. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

English source : http://www.ssp.co.jp/eve/en/

EveQuick DX Japanese source: http://www.ssp.co.jp/product/all/eveqdx/


Top



More in OTC


Allergy

Allergy Medicines

Whether you have seasonal allergies or need a daily antihistamine, you can find what you need here. Take a look at the pills and nasal sprays that will help you control your allergies.Click here to see the entire list.

See more >>

cold_flu

Cold / Flu

Here you can find all the cold and flu medicines to help you get through your work day, get the sleep you need, and recover.Click here to see the entire list.

See more >>

digestive-gi

Digestive / GI

For troubles with your lower digestive tract, see the medicines we have listed. Click here to see the whole list or choose the type of medicine you want.

See more >>

Supplements

Supplements

Whether you’re looking for a multivitamin or another kind of supplement, we’ve got you covered. Click here to see the whole list.

See more >>

sleep

Sleep Aids

Having trouble sleeping? Take a look at the sleep aids you can buy at any drug store to help you rest up. Click here to see the whole list.

See more >>

topical

Topical

From adhesive pain relief patches to itch relief cream to fever reducing gel strips, we’ve got what you need. Click here to see the whole list.

See more >>

Top



Back to OTC list
Personal Care Daily Life